This from https://www.drugs.com/anxiety.html
"... Anxiety and worry are often associated with the following symptoms:
Restlessness or feeling keyed up or "on edge"
Being easily fatigued
Muscle tension -- shakiness, headaches
Sleep disturbance (difficulty falling or staying asleep; or restless, unsatisfying sleep)
Excessive sweating, palpitations, shortness of breath, and various gastrointestinal symptoms"
I believe it is yes. I have the same feelings now, having bumped up my paxil from 10mg to 20mg after four years. I also felt very trippy when i didn't take a pill for two days or more. It felt heavy but at the same time light. My eyes didn't seem to focus very well, tired, moody, slow to respond, confusion and just airy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2010 • 4 answers
Taking 150 lyrica and feel funny, light headiness, confusion, heart racing, not feeling like myself?
Posted 24 May 2011 • 7 answers
Posted 27 Jul 2016 • 0 answers
Posted 5 Sep 2016 • 2 answers
Posted 18 Dec 2017 • 4 answers